# SDR CALA2019050300677

- Difficulty date: April 17, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 50,496 hours, 14,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14N5444
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-06-3-0243) AFT CARGO COMP. FLOOR STR AT APPROX FS1330 RBL 7.55 NUT PLATE HAS CORROSION. 56-012. REF NR 0053578. REMOVED DAMAGED AREA OF STRINGER @ STA 1330 RBL 7.55, FABBED REP AIR -7 CHANNEL AND INSTALLED -7 IAW SRM 53-00-53 REPAIR 1. SEE SUPPLEMENT 85544. WORK ACCOMPLISHED AND RECORDED ON NR 0053578. INSPECTION COMPLETED AND ACCEPTED.
